Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have high cholesterol. Done lipid profile. Prescribed Aztor and Lipicard. Safe to take both together?

Hello, I am 38 years old male and I have got the cholesterol problem, Liquid Profile shows TG-841 MD/dl, Total Cholesterol-237 MD/dl and HDL 40 MD/dl, as per the doctor prescription I am taking each one doses at night before sleep (after dinner) of Aztor EZ 10 mg and Lipicard 200 mg. So my question is: Is it ok to have two medicines per day? What may be the side effects and how do I get relief from cholesterol soon? Hoping for your positive response. Thank you
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
you are on AZTOR EZ which contains two medicine combine in single tablet and lipicard so at present you are taking three medicine for your cholesterol problem
your TG is very high and HDL is also lower side , you didnt mention your LDL level
but in your case to control your abnormal lipid level you can continue with all above medicine.

side effect would be some times liver enzyme elevation , muscle pain , nausea , abdominal discomfort
incidence of side effect in younger healthy person is less .

to control your abnormal lipid level you should also start life style modification

diet control
avoid all types of sweets , ice creams , fruits like banana , mango , custard apple , prawns , crabs , organ meat like liver , kidney , brain
avoid red meat , egg yellow , fried food , junk food , cheese , dhee
stop tobacco use in any form and alcohol intake if you are using
do regular brisk walking
repeat your lipid profile after 3 month and modify your medicine accordingly
take care
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor